4 doctors weighed in:

Can getting the flu shot while fighting a tooth infection with amoxicillin make you sick and cause vestibular weakness heart problems , dizziness etc?

4 doctors weighed in
Dr. Meng Syn
Dentistry
2 doctors agree

In brief: No likely

Antibiotics do not interact with vaccines.
It is safe to take them and get a flu shot. If you do have a reaction to a flu shot, the more likely reason for such symptoms would be an allergic reaction to a component of the vaccine. Contraindications to the flu shot include pre-exisiting allergies to gentamicin, neomycink polymnixin, thimersal, polysorbate 80, high fever, and others...

In brief: No likely

Antibiotics do not interact with vaccines.
It is safe to take them and get a flu shot. If you do have a reaction to a flu shot, the more likely reason for such symptoms would be an allergic reaction to a component of the vaccine. Contraindications to the flu shot include pre-exisiting allergies to gentamicin, neomycink polymnixin, thimersal, polysorbate 80, high fever, and others...
Dr. Meng Syn
Dr. Meng Syn
Thank
Dr. Scotty Bolding
Surgery - Oral & Maxillofacial

In brief: POSSIBLLY

When you get a flu shot and have an underlying infection it could be affecting your immune system. I would recommend that you see your doctor.

In brief: POSSIBLLY

When you get a flu shot and have an underlying infection it could be affecting your immune system. I would recommend that you see your doctor.
Dr. Scotty Bolding
Dr. Scotty Bolding
Thank
Get help from a real doctor now
Dr. Shontae Buffington
Board Certified, Pediatrics
14 years in practice
859K people helped
Continue
111,000 doctors available
Read more answers from doctors